# SDR KCSA202209141110

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 60,013 hours, 11,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA FINDING: MARKED FA-3  MAIN DECK FLOORBEAM VERTICAL STIFFENER IS CRACKED AT B.S. 2360  RBL 12
